MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112349
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2013017 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: hair and stains found inside the puncture site.No patient involvement.
 
Additional Manufacturer Narrative
Exemption number: e2013017.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as b.Braun medical inc.Internal report number: (b)(4).One used bag with the terminal part of the filling line cut and removed was received for evaluation.Upon visual inspection, no foreign material was detected at the injection port nor the administration port.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key7635348
Report Number9681240-2018-00009
Device Sequence Number16526282
Product Code KPE
UDI-Device Identifier04046964200700
UDI-Public(01)04046964200700
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
Report Date (Section F) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2020
Device Catalogue Number2112349
Device Lot Number17F19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2018
Device Age1 YR
Event Location Other
Date Report to Manufacturer07/25/2018
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/25/2018